Support group for people who take Promethazine, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I have been taking Promethazine for quite awhile due to nausea from bile duct strictures, surgery for the strictures and other gastrointestinal problems. Recently I noticed short term memory problems and I am only 55 and it was starting to scare me. Unfortunately I also take other medications that can affect short term memory so even though I am going to stop the promethazine I will probably still have short term memory problems
Post created 1 week 4 days ago
Thank GOD for a group like this!! I need it!!
Post created 2 months 4 days ago
Does the teeth pain from promethazine go away? If so, when does it go away?
Post created 4 months 4 days ago
Hi. New kid on the block here. What can I expect when I take the gabapentin first dose in fifteen minutes? I took the promethazine fifteen minutes ago.
Post created 4 months 4 weeks ago
Hi. Was on Amitriptyline for years and gain lots of weight.
As replacement doctor prescribed Promethazine as medicine without weight gain side effect.
Any body knows is it for better or for worse?
Thank you for sharing your opinion
With kind regards
Post created 10 months 2 weeks ago
Someone very close to me is in the final stages of stage four prostate cancer and was recently switched from Zofran to the topical form of promethazine. Since I am the primary caregiver, I have noticed that each time he falls asleep since starting the promethazine his hands are constantly moving like he is working and constant leg and body movements. I explained this to one of the Hospice nurses but no answers as to whether this is connected to the medication or if this is typical. I realize he only has a short amount of time, but this is so strange to witness and started immediately with the switch from other medication. I'm concerned and would like to learn more about this.
Post created 11 months 3 weeks ago
Will promethazine make my heart speed up
Question created 1 year 3 months ago
Hello,I'm Silvia Ramakers and i live in the netherlands. I have Gorlin probably since i was about 15 (diagnosed at older age,i'm almost 50 now btw). Had many BCC's through the years. But why i'm writing (and i hope anybody can help because i'm desperate) is that since a while i have more and longer periods in which my eyeside gets bad (like the spinning wheels on a uhm..jackpotmachine if that's the correct word) ,everything starts spinning and it get's blurry and dark. First it was for a few minutes and it was scary,but it left pretty soon. They checked my eyes at the hospital several times but normally my eyes are just fine,so they can't find anything. I mentioned it several times with the psychiatrist and assistent but they said it comes with the aging . Last friday was a nightmare..it happened in the evening when i was in the kitchen making food. Everything turned..couldn't stand on my feet,tried to stop myself from falling,but felt down (i live by myself btw). I managed to crawl to the couch but couldn't grab a phone or whatever. Normally it was gone when i slept,and miraculasly i did fall asleep. When i woke up,nothing changed with the bad eyeside and i was so scared (still am).
Now 4 day's later and the eyesight is still not completely clear. I'm afraid it's the lithium in combination with Gorlin,çause i allready suffer from severe side-effects from Lithium.Either that or the gorlin syndrome,but i don't want to take any risks,and stop the lithium but the 'doctors'overhere insist (for many years) that i keep using it. Also under the teeth in the back of my mouth (lost 2 of ém in 1 month) there's a bone growing.Don't know what to do..one hospital wants me to take more and more pills (or get hospitalised,as if that takes the problem away),and the other one wants to cut (they cut for excample one bump,just days later i have several of those bumps all over my body).NOBODY gets into the real problems. I don't know what to do..i'm desperate. Can anybody (try to) help? Or experiences the same problems? I'm desperate.
Question created 1 year 4 months ago
My doctor prescribed me Promethazine (together with vitamin D and some creams) as a cure for Vitiligo.
On the other side I can read on interned that vitiligo might be a side effect of Promethazine.
Should I continue taking Promethazine ?
Post created 1 year 4 months ago
I was diagnosis with Acute Intermittent Porphyria in February 1995. SINCE then I have been in the hospital more than I can count, I have had my kidneys to fell, urinary retention that resulted my baby being reconstructed. I have had numerous mediport placements with the most recent one a Powerport..But for the last few Day I have being suffering Mouth Ulcers this haven't been the first bout with it but the most painful sores, my daughter have prescribed a dental paste to help, but so far it's not working. Causing throat soreness, jaw hurts, headaches and bleeding gums.
Post created 2 years 9 months ago